AMS eContent Search Results
Matches for: msc=(35H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Michael Christ. Some nonanalytic-hypoelliptic sums of squares of vector fields . Bull. Amer. Math. Soc. 26 (1992) 137-140. MR 1110438.
Abstract, references, and article information   
View Article: PDF

[2] Nicola Garofalo and Ermanno Lanconelli. Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties. Bull. Amer. Math. Soc. 23 (1990) 501-511. MR 1039424.
Abstract, references, and article information   
View Article: PDF

[3] Charles L. Fefferman. The uncertainty principle. Bull. Amer. Math. Soc. 9 (1983) 129-206. MR 707957.
Abstract, references, and article information   
View Article: PDF

[4] G. B. Folland. Applications of analysis on nilpotent groups to partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 912-930. MR 0457928.
Abstract, references, and article information   
View Article: PDF

[5] David S. Tartakoff. Local Gevrey and quasi-analytic hypoellipticity for $\square_b$. Bull. Amer. Math. Soc. 82 (1976) 740-742. MR 0410810.
Abstract, references, and article information   
View Article: PDF

[6] Bernard Helffer and Luigi Rodino. Elliptic pseudo differential operators degenerate on a symplectic submanifold. Bull. Amer. Math. Soc. 82 (1976) 619-622. MR 0407435.
Abstract, references, and article information   
View Article: PDF

[7] Aroldo Kaplan and Robert Putz. Harmonic forms and Riesz transforms for rank one symmetric spaces. Bull. Amer. Math. Soc. 81 (1975) 128-132. MR 0622204.
Abstract, references, and article information   
View Article: PDF

[8] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[9] G. B. Folland. A fundamental solution for a subelliptic operator. Bull. Amer. Math. Soc. 79 (1973) 373-376. MR 0315267.
Abstract, references, and article information   
View Article: PDF

[10] M. S. Baouendi and C. Goulaouic. Nonanalytic-hypoellipticity for some degenerate elliptic operators. Bull. Amer. Math. Soc. 78 (1972) 483-486. MR 0296507.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1